Discrete Dynamics in Nature and Society
Volume 2005 (2005), Issue 3, Pages 215-226

Stability of difference analogue of linear mathematical inverted pendulum

L. Shaikhet

Department of Higher Mathematics, Donetsk State University of Management, Chelyuskintsev 163-a, Donetsk 83015, Ukraine

Received 3 May 2005; Revised 4 July 2005

Copyright © 2005 L. Shaikhet. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


A sufficient condition to preserve the property of asymptotic stability for a difference analogue of the linear mathematical inverted pendulum is obtained.